<  Back to the Polytechnique Montréal portal

Discrete-time PI-nonlinear H estimation

M. D. S. Aliyu, El-Kébir Boukas and Yuvin Adnarain Chinniah

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18750/
Journal Title: IEEE Transactions on Automatic Control (vol. 55, no. 3)
Publisher: IEEE
DOI: 10.1109/tac.2010.2040501
Official URL: https://doi.org/10.1109/tac.2010.2040501
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Aliyu, M. D. S., Boukas, E.-K., & Chinniah, Y. A. (2010). Discrete-time PI-nonlinear H estimation. IEEE Transactions on Automatic Control, 55(3), 784-790. https://doi.org/10.1109/tac.2010.2040501



Repository Staff Only

View Item View Item